RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 784–787 (Mi dan36016)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Characterization of Gaussian fields with Markovian property

G. M. Molchan

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (560 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Линник
Received: 02.06.1970

Citation: G. M. Molchan, “Characterization of Gaussian fields with Markovian property”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 784–787

Citation in format AMSBIB
\Bibitem{Mol71}
\by G.~M.~Molchan
\paper Characterization of Gaussian fields with Markovian property
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 784--787
\mathnet{http://mi.mathnet.ru/dan36016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0297018}
\zmath{https://zbmath.org/?q=an:0236.60031}


Linking options:
  • http://mi.mathnet.ru/eng/dan36016
  • http://mi.mathnet.ru/eng/dan/v197/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Math. USSR-Sb., 32:1 (1977), 1–18  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Rozanov, “Markov random fields and stochastic partial differential equations”, Math. USSR-Sb., 32:4 (1977), 515–534  mathnet  crossref  mathscinet  zmath  isi
    3. R. Gelerak, “Some Gibbs aspects of the sine-Gordon transformation”, Theoret. and Math. Phys., 73:3 (1987), 1247–1255  mathnet  crossref  mathscinet  isi
    4. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020